Pacific Journal of Mathematics

Finitely generated modules over Bezout rings.

Roger Wiegand and Sylvia Wiegand

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 655-664.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905697

Mathematical Reviews number (MathSciNet)
MR0409438

Zentralblatt MATH identifier
0304.13010

Subjects
Primary: 13C05: Structure, classification theorems

Citation

Wiegand, Roger; Wiegand, Sylvia. Finitely generated modules over Bezout rings. Pacific J. Math. 58 (1975), no. 2, 655--664. https://projecteuclid.org/euclid.pjm/1102905697


Export citation

References

  • [1] P. M. Cohn, Free Rings and Their Relations, Academic Press, London, 1971.
  • [2] O. Forster, Uber die Anzahl der Erzeugenden eines Ideals in einem Noetherschen Ring, Math. Zeitschrift, 84 (1964), 80-87.
  • [3] L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc, 82 (1956), 366-391.
  • [4] M. Henriksen, Some remarks on elementary divisor rings //, Mich. Math. J., 3 (1955-56), 159-163.
  • [5] I. Kaplansky, Projective modules, Ann. of Math., (2), 68 (1958), 372-377.
  • [6] I. Kaplansky, Commutative Rings, Allyn and Bacon, Boston (1970).
  • [7] M. D. Larsen, W. J. Lewis and T. S. Shores, Elementarydivisor ringsandfinitelypresented modules, Trans. Amer. Math. Soc, 187 (1974), 231-248.
  • [8] R. S. Pierce, Modules over commutative regular rings, Mem. Amer. Math. Soc, 70 (1967).
  • [9] R. G. Swan, The number of generators of a module, Math. Zeitschrift, 102 (1967), 318-322.
  • [10] T. S. Shores and R. A. Wiegand, Rings whosefinitelygeneratedmodules are direct sumsof cyclics, J. Algebra, 32 (1974), 152-172.
  • [11] W. Vasconcelos, Projectivemodules of finite rank, Proc. Amer. Math. Soc, 22, No. 2 (1969), 430-433.
  • [12] R. A. Wiegand, Modules over universal regular rings, Pacific J. Math., 39, No. 3 (1971), 807-819.
  • [13] R. A. Wiegand, Generatorsof modulesover commutative rings,J. Algebra, 27, No. 3 (1973), 454-461.